(888) 687-4334
Menu

Motrin Ibuprofen 200 mg Unit Dose Tablets (50 x 2 Packs)

INSG3952563

$ 14.69 $ 15.95

Motrin Ibuprofen 200 mg is used temporarily relieve pain and reduce fevers. Made with 200 mg ibuprofen, this fast-acting pain reliever comes in film coated caplets for easy swallowing. 100 caplets per box (50 unit dose tablet packets of 2's).

Motrin Features:

  • Fast acting
  • Film coated caplets
  • Easy to swallow
  • Unit dose packs
  • 100 Caplets per box (50 packs of 2's)
  • Sold by the box

 

Active Ingredients: Ibuprofen 200 mg

Motrin is great for…

  • Arthritis pain
  • Menstrual cramps
  • Colds
  • Headaches
  • Toothaches
  • Backaches
  • Muscular pains
  • Reduces fevers

Great for a variety of uses, ibuprofen is the pain reliever prescribed by most doctors. Made to be fast-acting and ultra efficient, Motrin IB can quickly help arthritis pain, the common cold, fevers, toothaches, muscle aches, and much, much more. Plus, the caplets in this box come in individual pre-dosed packets for hassle-free dosing that easily fits in any pocket or purse, so that you can get the pain relief you need when you need it.  

Anti-inflammatory pain reliever and fever reducer. Faster and stronger than Advil® or Aleve®.

 

Directions: Adults and children 12 years and older.

  • Take 1 caplet every 4-6 hours while symptoms persist
  • If pain or fever does not respond, 2 may be used
  • Do not exceed 6 caplets in 24 hours, unless directed by a doctor

 

Manufacture: Johnson & Johnson

Weight: 3.2 ounces

UPC: 300450481528

Motrin Ibuprofen 200 mg Unit Dose Tablets (50 x 2 Packs) Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.